advertisement
Question
Posted by: Anon | 2011/03/04

Increase energy

Hi i have been taking supplements to increase my energy but have noticed that it increases my apetite as well. How can i increase my energy without increasing my apetite. VitB1 does not help decreasing apetite

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Try a natural apetite suppressant like tea containing Hoodia.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement